# SDR DALA2025100207177

- Difficulty date: October 1, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 80,162 hours, 10,452 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Skin
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 3321 FOUND 2EA MIS-LOCATED AND PARTIALLY PLUGGED HOLES THROUGH THE A/C SKIN AND ANTENNA ATTACH FITTING DOUBLER BETWEEN FR62-63 AND STR 1R-2R. CORRECTIVE ACTION: REPAIRED PER ERA 629016-14 REV. ORIG. (1229340)
